# SDR WTAA960099

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120083
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Switch
- Part number: 1153P001301
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ACV - LEFT ENGINE OIL PRESSURE AURAL WARNING SOUNDED ON TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MX DEFERRED LEFT ENGINE OIL PRESSURE INDICATION PER MEL 79-32-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING LEFT ENGINE OIL PRESSURE SWITCH.  (M)
